# SDR AALA202103219005

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 10,763 hours, 4,113 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: VENT SKIN VALVE FAULT AFTER TAKE OFF. AIRCRAFT WOULD NOT PRESSURIZE CABIN ALTITUDE PRESSURE 8,750 AT 10,000 FEET. SKIN AIR OUTLET VALVE REPLACED IAW AMM 21-26-53-400-001-A01.
